Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0017

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Extension on Hardy-Hilbert's integral inequality and its applications

Autorzy Sulaiman, W. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, by introducing some parameters, new forms of Hardy-Hilbert's inequalities are given.
Słowa kluczowe
PL nierówności   nierówności Hardy-Hilberts'a  
EN inequalities   Hardy-Hilberts' inequality  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 401--410
Opis fizyczny Bibliogr. 9 poz.
Twórcy
autor Sulaiman, W.
Bibliografia
[1] G. H. Hardy, J. E. Littlewood, G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1952.
[2] L. He, M. Gao, W. Jia, On Hardy-Hilbert's integral inequality with parameters, J. Ineq. Pure Appl. Math., http://jipam.vu.edu.au, vol. 4 issue 5 article 94, 2003.
[3] K. Hu, On Hilbert's inequality, Chinese Ann. Math. 13B, No. 1 (1992), 35-39.
[4] M. Gao, T. Li, L. Debnath, Some improvements on Hilbert's intergal inequality, J. Math. Anal. Appl. 229 (1999), 682-689.
[5] M. Gao, A note on Hilbert double series theorem, Hunan Ann. Math. 12, Nos. 1-2 (1992), 142-147.
[6] W. T. Sulaiman, On Hardy-Hilbert's integral inequality, J. Ineq. Pure Appl. Math., vol. 5, issue 2 article 25, 2004.
[7] B. Yang, On Hilbert's integral inequality, J. Math. Anal. Appl. 220 (1998), 778-785.
[8] B. Yang, On Hilbert's integral inequality, J. Math. Anal. Appl. 261 (2001), 295-306.
[9] B. Yang and L. Debnath, On the extended Hardy-Hilbert's inequality, J. Math. Anal. Appl. 272 (2002), 187-199.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0017
Identyfikatory